# SDR HNAA2019090900264

- Difficulty date: September 8, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 45,582 hours, 42,955 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Pressure Switch
- Condition: Defective
- Location: Brake System
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PDIS  633     31-50  1884491  08SEP19  PHL  CLOSE TAKEOFF BRAKES WARNING. MSG COMES UP INTERMITTENTLY WITH THE EMERGENCY BRAKE RELEASED. FACT  08SEP19  13:24  PHL R&R PRES SW (EMRG/PRK BRK) IAW AMM 32-44-07 NO LEAKS NOTED. OPS CK TO CFG GOOD NO ERRONEOUS MSG. OPS CK GOOD OK FOR SERVICE.
